The core cover in relation to the nucleolus and the Weber set

M. Quant, P.E.M. Borm, J.H. Reijnierse, S. van Velzen

Research output: Contribution to journalArticleScientificpeer-review

292 Downloads (Pure)
Original languageEnglish
Pages (from-to)491-503
JournalInternational Journal of Game Theory
Volume33
Issue number4
Publication statusPublished - 2005

Cite this

Quant, M. ; Borm, P.E.M. ; Reijnierse, J.H. ; van Velzen, S. / The core cover in relation to the nucleolus and the Weber set. In: International Journal of Game Theory. 2005 ; Vol. 33, No. 4. pp. 491-503.
@article{9723cee692c949a290d3978d4af0f4d6,
title = "The core cover in relation to the nucleolus and the Weber set",
author = "M. Quant and P.E.M. Borm and J.H. Reijnierse and {van Velzen}, S.",
note = "DP 2003-55",
year = "2005",
language = "English",
volume = "33",
pages = "491--503",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "4",

}

The core cover in relation to the nucleolus and the Weber set. / Quant, M.; Borm, P.E.M.; Reijnierse, J.H.; van Velzen, S.

In: International Journal of Game Theory, Vol. 33, No. 4, 2005, p. 491-503.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The core cover in relation to the nucleolus and the Weber set

AU - Quant, M.

AU - Borm, P.E.M.

AU - Reijnierse, J.H.

AU - van Velzen, S.

N1 - DP 2003-55

PY - 2005

Y1 - 2005

M3 - Article

VL - 33

SP - 491

EP - 503

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 4

ER -